# SDR AALA201802280001

- Difficulty date: February 26, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 51,207 hours, 25,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22833
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FAILED A DUAL FEED CHECK. REPLACED THE AFT BATTERY IN OVERHEAD GALLEY AREA IAW AML 33-53-00.  OPS CHECKED NORMAL IAW AML 33-53-00/601.
